# SDR RAIA201606260001

- Difficulty date: June 26, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 36,814 hours, 21,240 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENGINE 2 REVISED FAIL EICAS MSG, NO THRUST ON ENGINE NR 2, IDLE POWER ONLY, SINGLE ENGINE APPROACH AND LANDING.  DEFERRED IAW MEL 78-30-00 CAT C.
